Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The radical of the row-finite matrices over an arbitrary ring


Authors: N. E. Sexauer and J. E. Warnock
Journal: Trans. Amer. Math. Soc. 139 (1969), 287-295
MSC: Primary 16.30
MathSciNet review: 0238889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.30

Retrieve articles in all journals with MSC: 16.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0238889-9
PII: S 0002-9947(1969)0238889-9
Article copyright: © Copyright 1969 American Mathematical Society